# SDR AALA202008119001

- Difficulty date: August 10, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N9023N
- Make and model: Airbus A319-115
- Aircraft serial: 6349
- Aircraft time: 16,168 hours, 7,297 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240006
- Part serial: RFM25915
- Condition: No Test
- Location: Pax Door
- Part time: 501,203 hours, 500,574 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOESN'T PASS OPERATIONAL TEST PASSENGER CREW DOOR 841 DAMPING FUNCTION AT FWD GALLEY AREA. REPLACED CYLINDER DAMPER ON DOOR 841 FWD GALLEY AREA IAW AMM 52-11-14-400-001B.
